# SDR AMWA31034C

- Difficulty date: June 20, 2007
- Submitted: June 21, 2007
- Operation: Air carrier
- Aircraft: N138YV
- Make and model: Beech 1900D
- Aircraft serial: UE138
- Aircraft time: 23,128 hours, 37,615 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRICTION CHAFING DURING OPERATION HAS CREATED WORN SEGMENTS ON THE LT AND RT ENGINE NACELLES.  DAMAGE WAS ALONG THE ENTIRE LENGTH OF THE NACELLE SHAPE, DEPTH VARIED AS INDICATED ON THE REPAIR AUTHORIZATION.  REPAIRED IAW AIRCRAFT ENGINEERING INC REPORT NR 6732-1 REV 1R.
